# SDR CALA9701069

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1901-2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED FROM  STA 1901 TO 2007, LBL 57.  A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 53-16-01, 51-31-01, AND 51-21-01.
